American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17\\\\\\\-02) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 61 to 63 of 63 found      Go to page: 1 2 3

[61] John B. Jacobs. On the classification of Lie algebras of prime characteristic. Bull. Amer. Math. Soc. 76 (1970) 392-394. MR 0252459.
Abstract, references, and article information   
View Article: PDF

[62] Charles Freifeld. A conjecture concerning transitive subalgebras of Lie algebras. Bull. Amer. Math. Soc. 76 (1970) 331-333. MR 0252574.
Abstract, references, and article information   
View Article: PDF

[63] Joan L. Dyer. A nilpotent Lie algebra with nilpotent automorphism group. Bull. Amer. Math. Soc. 76 (1970) 52-56. MR 0249544.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 63 of 63 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia